# SDR FDKA200612361

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 14,639 hours, 13,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6148 MCO-MSY (1204 PHX LCL).  EMERGENCY EXIT SIGNS AT THE BASE OF THE EXIT DOORS INOP.  MX SECURED THE ELECTRICAL CONNECTOR AND OPS CHECK NORMAL.
